# SDR V0XD20190306002

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS SIGNS OF CORROSION BETWEEN FRAMES 295.00 AND 310.00. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 26R IAW SRM 51-40-06, 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-06, 51-25-16 AND 53-21-03.
